# SDR DALA2020122904324

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON STRINGERS BETWEEN LBL 10.45 AND RBL 16.10 FROM STA 1460 TO 1480 AT AFT CARGO COMPARTMENT.  STRINGERS REPAIRED PER SRM.
